# SDR 2001UALA01561

- Difficulty date: July 22, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 39,279 hours, 6,332 cycles
- Engine: Pwa PW4060
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Part number: AN960C516L
- Location: Dploy Bar
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

DURING EMERGENCY EVACUATION DOOR 2L FAILED TO FULLY OPEN. SUPPLEMENTAL DATA UPDATE FOUND SNAP RING AND WASHER (CMM 25-66-30-1003 ITEM 65 & 70 RESPECTIVELY) MISSING ON AFT SEPARATOR LINK ASSY (CMM 25-66-30-1003 ITEM 80)REPLACED PARTS AS NECESSARY; REINSTALLED ASSEMBLY AND PERFORMED ESCAPE SLIDE DEPLOYMENT SIMULATION WITH NO DEFECTS NOTED.RING   MFG P/N  MS16624-4031
